# SDR CALA2023081102476

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Y765, Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6321) FLOOR SUPPORT AT Y 765 CORRODED AT FR16. DOT #110-85. W/C:69735 REMOVED CORROSION FLOOR SUPPORT Y765 FOUND OUT OF LIMITS IAW SRM IAW SRM 51-42-11. W/C:69735 STA:STENGBFM 53-11-14-283-001 L=1.8 W=1,2 D= 0,070" (T14717) REMOVED FLOOR S UPPORT Y765 IAW SRM 51-42-11, RECEIVED NEW FLOOR SUPPORT P/N D53 11281300251 BATCH 0004105707, INSTALLED NEW FLOOR SUPPORT Y765
